RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 2, Pages 280–283 (Mi dan47391)  

MATHEMATICS

On the theory of bounded solutions of a generalized Cauchy–Riemann system

È. Muhamadiev, S. Baizaev

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences, Dushanbe

Full text: PDF file (483 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 25.01.1985

Citation: È. Muhamadiev, S. Baizaev, “On the theory of bounded solutions of a generalized Cauchy–Riemann system”, Dokl. Akad. Nauk SSSR, 287:2 (1986), 280–283

Citation in format AMSBIB
\Bibitem{MuhBai86}
\by \`E.~Muhamadiev, S.~Baizaev
\paper On the theory of bounded solutions of a generalized Cauchy--Riemann system
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 2
\pages 280--283
\mathnet{http://mi.mathnet.ru/dan47391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835083}
\zmath{https://zbmath.org/?q=an:0612.30047}


Linking options:
  • http://mi.mathnet.ru/eng/dan47391
  • http://mi.mathnet.ru/eng/dan/v287/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019